# SDR CA991027008

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Valve
- Part number: 7209
- Condition: Failed
- Location: Hyd Pressure
- Part time: 9,658 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, NR 1 HYDRAULIC SYSTEM PUMP FAILED, HALFWAY THROUGH CHECK LIST, NR 2 A-PUMP LOW PRESSURE LIGHT CAME ON, WITH CORRESPONDING DROP OF A-SYSTEM PRESSURE.  LOSS OF A-SYSTEM PRESSURE CHECK LIST CARRIED OUT , NR 1 AND NR 2 ENGINE CASE DRAIN FILTERS CHECKED PER WORK CARD 1124-1 AND -2.   NO FAULTS FOUND.   HYDRAULIC SYSTEM PRESSURE REGULATOR REPLACED.
